61 - 70 (of 4809) posts
Those are exactly the kind of symptoms one would expect. It would be better if you had taken the lowest last dose eve...
2 answers |
It sounds more like your panic and anxiety playing tricks on you once again.
2 answers |
it is hard to believe that that small a dose of Zoloft would have that kind of effect for this long. Certainly in t...
2 answers |
this could be a symptom of Graves' disease or the combination of the medication and the Graves' disease. Medications...
3 answers |
there are so many possibilities to consider. There could certainly be physical causes and he could get checked out. ...
2 answers |
I totally believe that you will be symptom-free and in fact you might be symptom-free already. You took the Xanax be...
2 answers |
given the amount you have been using and the withdrawal that you've described I would guess that your symptoms have n...
4 answers |
I would strongly recommend that you see a psychotherapist and that can be either a psychiatrist, a psychologist, or a...
4 answers |
ffi
I think you have to start treating this in the most fundamental way first before you do anything else if you have pan...
2 answers |
there's no question in my mind that the very best medication for occasional panic disorder is either Xanax or Klonopi...
3 answers |